# SDR USAA2013051700023

- Difficulty date: May 14, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 60,570 hours, 21,855 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Diaphragm
- Part number: 162096002
- Condition: Swollen
- Location: Elevator Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ENROUTE, ACFT WOULD NOT ROTATE AT VR, REJECTED AT EST. 160 KTS.  MAINTENANCE REMOVED AND REPLACED THE ELEVATOR FEEL COMPUTER, ADJUSTED ELEVATOR FEEL CONTROL ROD, PERFORMED TEST OF THE ELEVATOR FEEL SYSTEM AND AUTOPILOT AUTHORITY, AND COMPLIED WITH ELEVATOR CABLE ADJUSTMENT PROCEDURES.
